# SDR USAA920081980

- Difficulty date: October 27, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 49,329 hours, 34,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT RON MAJOR REPAIR NR 8213467 AND 4371386 LT FUSELAGE SKIN CRACKED AT BS 967, 24L.  REPAIRED LT FUSELAGE SKIN AT BS967, 24L IAW US AIRWAYS EA NR 100715.
